MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22526UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Physician was attempting to treat a moderately tortuous and moderately calcified lesion in the mid obtuse marginal which had 99% lesion stenosis using a resolute integrity drug eluting stent.The vessel diameter was 2.5 mm and the lesion length was 26 mm.There was no damages noted to packaging, that is, shelf carton, hoop/tray.There were no issues noted when removing device from the hoop/tray.The device was inspected and negative prep was performed with no issues noted.The lesion was pre-dilated.The device did not pass through previously deployed stent.Resistance was encountered when advancing the device and excessive force was not used during delivery.It was reported that the stent did not cross the lesion, it was pulled from the body and inspected.Physician then discovered a stent strut protruding and chose to use a different stent.There was no injury to the patient or clinical sequelae reported.
 
Additional Manufacturer Narrative
Evaluation summary: numerous kinks were apparent along the hypotube.The stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 19th, 20th and 21st stent wraps, with struts raised and overlapping.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7174415
Report Number9612164-2018-00033
Device Sequence Number1250250
Product Code NIQ
UDI-Device Identifier00643169037441
UDI-Public00643169037441
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Catalogue NumberRSINT22526UX
Device Lot Number0008657106
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2018
Initial Date Received by Manufacturer 12/11/2017
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date01/09/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR
Patient Weight77